Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 145, NWS Topeka, KS

June 18, 2011Douglas County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 18, 2011, 12:09 AM CDT for Douglas County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 12:09 AM CDT (05:09 UTC)
Expired
Jun 18, 2011, 12:42 AM CDT
In force
33 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Douglas County, KS

The radar

The Pleasant Hill radar (KEAX), 79 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 12:10 AM CDTTSTM WND DMG1 Sw Lawrence, KSDELAYED REPORT FROM LAW ENFORCEMENT OF TREES DOWN AT 11TH AND MISSISSIPPI IN LAWRENCE
Jun 18, 12:10 AM CDTTSTM WND DMG5 Sse Eudora, KSDELAYED REPORT FROM LAW ENFORCEMENT OF TREES DOWN ALONG E 2400 RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 8:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2975 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WUUS53 KTOP 180509
SVRTOP
KSC045-180600-
/O.NEW.KTOP.SV.W.0145.110618T0509Z-110618T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1209 AM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DOUGLAS COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 100 AM CDT

* AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTHEAST OF VINLAND...OR 7 MILES SOUTHEAST OF LAWRENCE...MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUDORA AND LAWRENCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3878 9534 3895 9537 3899 9518 3897 9518
      3898 9516 3897 9513 3898 9511 3896 9510
      3896 9508 3898 9509 3899 9507 3898 9505
      3881 9505
TIME...MOT...LOC 0509Z 246DEG 25KT 3890 9512
WIND...HAIL 60MPH 1.00IN

$$

ANGLE
1 follow-up statement
718 
WWUS53 KTOP 180542
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1242 AM CDT SAT JUN 18 2011

KSC045-180552-
/O.CAN.KTOP.SV.W.0145.000000T0000Z-110618T0600Z/
DOUGLAS-
1242 AM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DOUGLAS COUNTY HAS
BEEN CANCELLED...

AT 1242 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.

ANOTHER SEVERE THUNDERSTORM WARNING CONTINUES FOR PORTIONS OF
SOUTHEAST DOUGLAS COUNTY UNTIL 115 AM CDT FOR THE POTENTIAL OF
DAMAGING WINDS NEAR 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3878 9534 3895 9537 3899 9518 3897 9518
      3898 9516 3897 9513 3898 9511 3896 9510
      3896 9508 3898 9509 3899 9507 3898 9505
      3881 9505
TIME...MOT...LOC 0542Z 246DEG 25KT 3899 9485

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:45 PM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jun 17, 6:45 PM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
645 PM CDT FRI JUN 17 2011

...UPDATE TO AVIATION...

.DISCUSSION...

WATER VAPOR IMAGERY AND PROFILERS SHOWING INITIAL SHORTWAVE TROUGH
NOW MOVING EAST/NORTHEAST OVER THE COUNTY WARNING AREA (CWA)...WITH
A SECOND SHORTWAVE TROUGH APPROACHING SOUTHWEST KS. OUTFLOW BOUNDARY
FROM THIS MORNINGS MCS IN THE EAST PUSHED INTO FAR SOUTHERN
KS/NORTHERN OK BUT IS BEGINNING TO LIFT BACK TO THE NORTH AGAIN
WHILE COOL FRONT OVER NEBRASKA IS PUSHING THROUGH THE FAR NORTHWEST
CWA. HIGH TEMPS TODAY BEHIND THE MCS TODAY HAVE LIKELY BEEN TRIMMED
SLIGHTLY...HOWEVER WITH MOISTURE TRYING TO RETURN
NORTHWESTWARD...WOULD STILL EXPECT TO SEE MLCAPES IN THE 2000-3000
J/KG RANGE AHEAD OF THE FRONT BY LATE AFTERNOON/VERY EARLY EVENING
AS THE CAPPING INVERSION ERODES AWAY...SHOULD SEE ISOLATED/SCATTERED
THUNDERSTORMS DEVELOPING MAINLY ACROSS THE NORTHEAST AND EAST
CENTRAL AHEAD OF THE APPROACHING SHORTWAVE TROUGH. OTHER THUNDERSTORMS
MAY FORM NEAR THE OLD BOUNDARY TO THE SOUTH OF THE AREA...THAT COULD
DEVELOP EAST OR NORTHEAST ALONG THE FRONT...AFFECTING MAINLY THE
SOUTHEAST HALF OF THE CWA OVERNIGHT IN THE FORM OF A POSSIBLE MCS.
ALL IN ALL...WILL KEEP THE LOWEST POPS IN THE FAR NORTH CENTRAL AND
STEADILY INCREASE POPS AND QPF EAST AND SOUTHEASTWARD. WITH THE
HIGHEST DEWPOINTS/TEMPS REMAINING AHEAD OF THE FRONT OVER THE FAR
SOUTHEAST CWA...WILL CARRY LOWS FROM THE MIDDLE 60S FAR NORTH
CENTRAL TO THE LOWER 70S SOUTHEAST OF THE TURNPIKE.   63

THE SPECIFICS FOR SATURDAY WILL BE LARGELY IMPACTED BY EVENTS OF
THIS EVENING AND OVERNIGHT. IF LARGE OR REPEATED CONVECTIVE
COMPLEXES TRAVERSE KANSAS TONIGHT INTO THE EARLY MORNING...THE
EFFECTIVE FRONT COULD BE DISPLACED SOUTH INTO OKLAHOMA...EVEN
FARTHER SOUTH THAN THE 12Z NAM AND ECMWF SUGGEST. WITH DECENT LATE
MORNING AND AFTERNOON INSOLATION...MODERATE INSTABILITY IS AGAIN
LIKELY WITH LITTLE CAPPING BY LATE DAY AND AT LEAST MODERATE LEVELS
OF BULK SHEAR. MODELS ARE IN GOOD AGREEMENT WITH THE SHORTWAVE TROF
IN THE GREAT BASIN THIS AFTERNOON ENTERING THE CENTRAL PLAINS FOR
LATE IN THE AFTERNOON. NORTHWESTERN AREAS ARE THE LEAST LIKELY TO
SEE STORMS FOR ANY PART OF THE DAY...BUT CONFIDENCE IN JUST WHERE
ANY OUTFLOWS END UP IS LOW ENOUGH FOR SOME AFTERNOON MENTION FOR
ALL LOCATIONS...WITH BEST CHANCES IN THE SOUTHEAST. WILL ALSO
INCLUDE SMALL MORNING CHANCES IN THE EAST WHERE CONVECTION MAY BE
EXITING AROUND SUNRISE.

65

FRONTAL BOUNDARY WILL BE SOMEWHERE ACROSS CENTRAL AND EASTERN
KANSAS 00Z SUNDAY. 500 MB SHORTWAVE WILL MOVE THOUGH DURING THE
LATE AFTERNOON AND EVENING. INSTABILITY...SHEAR AND HIGH
PRECIPITABLE WATER VALUES WILL BE PRESENT ACROSS EASTERN KANSAS.
THUS STORMS WILL BE EFFICIENT RAINFALL PRODUCERS AS WELL AS SOME
BECOMING SEVERE.

SUNDAY IS LOOKING DRY IN THE WAKE OF OVERNIGHT CONVECTION AND
SHORTWAVE RIDGING. ALSO EML WORKS NORTH THROUGH THE DAY CAPPING OFF
ANY CONVECTION. UPPER TROUGH TO THE WEST WILL EJECT OUT ANOTHER WAVE
INTO THE WESTERN PLAINS AND ACROSS NEBRASKA WITH THE UPPER FLOW
BECOMING SOUTHWEST STORMS WILL DEVELOP AND MOVE NORTHEAST IN THE
MEAN 850-300 MB FLOW SUNDAY NIGHT. SCATTERED STORMS MAY DEVELOP IN
THE NOSE OF THE 50 KT LOW LEVEL JET ACROSS EASTERN KANSAS.

ON MONDAY THE UPPER TROUGH MOVES OUT INTO THE PLAINS WITH A FRONTAL
BOUNDARY/DRYLINE MOVING INTO THE CWA IN THE EVENING. CAP IS FORECAST
TO ERODE DURING THE AFTERNOON HOURS. NAM IS THE MOST PROGRESSIVE
WITH THE FRONT THAN THE ECMWF AND GFS WHICH ARE A BIT SLOWER AND
HAVE BEEN CONSISTENT OVER THE LAST FEW RUNS. PREFER THE ECMWF
PLACEMENT.

THE UPPER LOW IS FORECAST TO MOVE SLOWLY ACROSS THE CENTRAL PLAINS
TUESDAY INTO TUESDAY NIGHT THEN OUT OF THE PLAINS BY WEDNESDAY.
NORTHWEST FLOW DEVELOPS WEDNESDAY ON THE BACKSIDE OF THE UPPER
TROUGH. RIDGING OCCURS THURSDAY MORNING WITH THE WARM FRONT
RETURNING NORTH IN THE AFTERNOON HOURS. COULD TOUCH OFF SOME
THUNDERSTORMS LATE AFTERNOON AND EVENING. ON THURSDAY NIGHT AND
FRIDAY ELEVATED THUNDERSTORMS POSSIBLE ABOVE THE BOUNDARY IN LOW
LEVEL JET THEN MOVING SOUTHEAST IN THE 850MB-300MB FLOW.

53

&&

.AVIATION...

A CUMULUS FIELD REMAINS NEAR THE TERMINALS WITH A WEAKLY CAPPED
AND UNSTABLE ATMOSPHERE IN PLACE. NORTH OF THE TERMINALS...A WEAK
FRONT WILL GRADUALLY SHIFT SOUTH BRINGING A WIND SHIFT TO THE
NORTH AND NORTHEAST. OVERALL...FORCING REMAINS WEAK FOR
CONVECTIVE DEVELOPMENT AND HAVE OPTED TO GO WITH CB. WILL
CONTINUE TO MONITOR AND MAKE AMENDMENTS AS ISOLATED TO SCATTERED
THUNDERSTORMS DEVELOP.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 17, 8:44 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT FRI JUN 17 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-190145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
844 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WITH REMAIN POSSIBLE ACROSS THE OUTLOOK AREA
THROUGH 3 AM CDT FRIDAY. HAIL NEAR THE SIZE OF GOLF BALLS WILL BE
POSSIBLE IN THE STRONGEST STORMS ALONG WITH THE POTENTIAL OF
WINDS NEAR 60 MPH. HEAVY RAIN COULD PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY THROUGH TUESDAY
NIGHT...AND AGAIN ON THURSDAY. SEVERE THUNDERSTORMS COULD DEVELOP
LATE SATURDAY AFTERNOON AND SATURDAY NIGHT. THE MOST WIDESPREAD
ACTIVITY IS LIKELY TO BE FROM LATE MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

In the hours before

Local storm report, Jun 17, 10:11 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1011 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             5 S BENNINGTON          38.96N 97.59W
06/17/2011  E1.50 INCH       OTTAWA             KS   EMERGENCY MNGR

&&

JB
Local storm report, Jun 17, 10:16 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1016 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             BENNINGTON              39.03N 97.59W
06/17/2011  E1.75 INCH       OTTAWA             KS   PUBLIC

&&

JB
Special weather statement, Jun 17, 11:19 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1119 PM CDT FRI JUN 17 2011

KSZ056-180445-
FRANKLIN-
1119 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN COUNTY...

THROUGH 1145 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 15 MPH
ACROSS PORTIONS OF NORTHWESTERN FRANKLIN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PEA SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE CENTROPOLIS.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3863 9531 3861 9551 3874 9550 3874 9536
      3874 9527
TIME...MOT...LOC 0419Z 269DEG 12KT 3868 9540

BLAIR
Local storm report, Jun 17, 11:34 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     6 SW EMPORIA            38.34N 96.26W
06/17/2011  E70 MPH          LYON               KS   TRAINED SPOTTER

            MOTORIST ON THE KANSAS TURNPIKE REPORTED 70 MPH WINDS.

&&

JL
Special weather statement, Jun 17, 11:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1156 PM CDT FRI JUN 17 2011

KSZ009-010-022-023-180530-
MARSHALL-POTTAWATOMIE-RILEY-WASHINGTON-
1156 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RILEY...
NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN MARSHALL AND SOUTHEASTERN
WASHINGTON COUNTIES...

THROUGH 1230 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 10 MPH ACROSS
PORTIONS OF NORTH CENTRAL RILEY...NORTHWESTERN POTTAWATOMIE...
SOUTHWESTERN MARSHALL AND SOUTHEASTERN WASHINGTON COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL. THE THUNDERSTORM WILL OTHERWISE REMAIN
OVER MAINLY RURAL AREAS OF RILEY...MARSHALL AND POTTAWATOMIE
COUNTIES.

&&

LAT...LON 3968 9663 3950 9645 3943 9690 3959 9693
TIME...MOT...LOC 0456Z 248DEG 12KT 3952 9675

BLAIR
Local storm report, Jun 18, 12:03 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1203 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     S EMPORIA               38.40N 96.18W
06/17/2011  E60 MPH          LYON               KS   BROADCAST MEDIA

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris43 min
Jun 17, 8:56 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris49 min
Jun 17, 9:48 PM CDTSpecial Weather StatementTOPOttawa27 min
Jun 17, 9:53 PM CDTSevere Thunderstorm WarningTOPOttawa52 min
Jun 17, 10:59 PM CDTSevere Thunderstorm WarningTOPLyon46 min
Jun 17, 11:19 PM CDTSpecial Weather StatementTOPFranklin26 min
Jun 17, 11:26 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin49 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage49 min
Jun 17, 11:56 PM CDTSpecial Weather StatementTOPMarshall34 min
Jun 18, 12:18 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage42 min
Jun 18, 12:38 AM CDTSevere Thunderstorm WarningTOPAnderson, Douglas, Franklin37 min
Jun 18, 1:28 AM CDTAreal Flood AdvisoryTOPMarshall, Nemaha, Pottawatomie6 hr
Jun 18, 2:00 AM CDTSpecial Weather StatementTOPDouglas30 min
Jun 18, 2:04 AM CDTSpecial Weather StatementTOPClay, Ottawa, Washington41 min
Jun 18, 2:41 AM CDTSpecial Weather StatementTOPRepublic34 min
Jun 18, 2:55 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa50 min
Jun 18, 3:34 AM CDTSpecial Weather StatementTOPClay, Geary, Lyon, Morris, Riley, Washington26 min
Jun 18, 4:55 AM CDTSpecial Weather StatementTOPBrown, Douglas, Jackson, Jefferson, Nemaha, Shawnee35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.